Itching All Over The Body After Taking The Drug?
Ass … my husband is suffering from heart swelling and is taking medication by prescribing various drugs from a specialist in internal medicine. drug given for consumption 1 full month. but after taking the drug the body becomes itchy all over the body like an allergy … confused, we don’t know which drug is causing the allergy. As for the drugs that must be taken, they are spirola 25, beta one 2.5, car-q 100, plamed, irvask 150, and uresix. how to handle it ? while the doctor said, the drug should not be interrupted to be taken every day. Is there an anti-allergy medication that can treat the itching? Please help, thank you
Thank you for the question.
Heart swelling (cardiomegaly) does require routine treatment according to the causes, severity, and clinical symptoms that arise. If this is not done, patients can be at higher risk of complications, including heart failure, blood clots, heart leak, until sudden death.
As for some medications to treat heart swelling, as you consume, it can indeed cause side effects in the form of itching. These itching, aside from the effects of the medicine, might also indicate that you are allergic to the components of the medicine. Allergies to other substances, skin infections, atopic dermatitis, xerosis, seborrheic dermatitis, contact dermatitis, prickly heat, cholinergic urticaria, psychological disorders, liver disorders, and many other possibilities can also cause itchy skin.
In response to this condition, you should not arbitrarily replace the drug or stop taking it. Go back to the doctor or cardiologist who has been treating you for further evaluation for possible causes of your complaint. If necessary, the doctor will advise you on the best treatment, is enough to be given anti-itching drugs, need to be replaced, reduced, or added to the medicine, and maybe other treatments are also done.
At this time, you can drink enough first, don't worry or fear excessively, improve your personal hygiene, keep yourself away from substances that might cause allergies or irritations, keep the environment clean where you live, and don't scratch excessively itchy skin to avoid arising wounds and irritations.
Hope this helps ...